# SDR SWAA2023092593094

- Difficulty date: August 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BRAKETS LOCATED ON DOOR 315A ON APU COMPARTMENT (4EA) 2023-530976<[01] REPLACED SUPPORT BRAKETS LOCATED ON DOOR 315A ON APU COMPARTMENT (4EA) AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #148A6350 REV:C SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT BRAKETS LOCATED ON DOOR 315A ON APU COMPARTMENT (4EA) AND FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING #148A6350 REV:C SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1 REPLACED SUPPORT BRAKETS LOCATED ON DOOR 315A ON APU COMPARTMENT (4EA) AND FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING #148A6350 REV:C SEE INDIVIDUAL SIGN OFF BELOW
